# SDR DL757990270

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Rt Cabin
- Component: 6067723
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL IN CABIN.  REPLACED RIGHT RECIRC FAN FOR PRODUCING ODOR.
